MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 10INX10IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 10INX10IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number GPSXL3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This emdr represents supplemental report # (b)(4) for previously submitted mdr number 2210968-2018-76762, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2005 and gynemesh ps was implanted.It was reported that she experienced pain and erosion of her internal bodily tissues.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.

Brand Name
GYNECARE GYNEMSH PS 10INX10IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12685987
Report Number2210968-2021-09780
Device Sequence Number1245804
Product Code OTO
UDI-Device Identifier10705031037748
UDI-Public10705031037748
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model NumberGPSXL3
Device Catalogue NumberGPSXL3
Device Lot NumberUGBV02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR